Nonlinear equilibrium correction in U.S. real money balances, 1869 - 1997

Taylor, M P and Peel, D and Sarno, L (2003) Nonlinear equilibrium correction in U.S. real money balances, 1869 - 1997. Journal of Money, Credit and Banking, 35 (5). pp. 787-799. ISSN 0022-2879

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Journal of Money, Credit and Banking
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
ID Code:
44103
Deposited By:
Deposited On:
11 Jul 2011 18:10
Refereed?:
Yes
Published?:
Published
Last Modified:
11 Jun 2020 01:41